# SDR SWIA2021072159622

- Difficulty date: May 12, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 38,378 hours, 36,948 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 672-718
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*NINE PROTRUDING DENTS BETWEEN FS672.00 AND FS718.00 STGR21R Â€“ STGR25R WITH A SEGMENTED CREASE RUNNING THRU FS682.00 Â€“ FS718.00 STGR21R Â€“ STGR22R. ALL MARKED IN RED.     (C-CHECK RO 7/18/2021)    REPAIRED DENTED AREAS BETWEEN FS672 AND FS718 STR21R-25R. REF REO 601R-53-61-7657, REV--, DATED 2021-06-25. SEE CONTINUE CARD FOR DETAILS. ALL CHECKS GOOD. COMPLIED WITH ATTACHED TASK 51-900-1003-SKY
